# SDR QXEA200800293

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- AFT CARGO BAY SEAT TRACK NR 9 HAS NUMEROUS AREAS OF CORROSION INSIDE TRACK AND AROUND RIVETS.  REMOVED SEAT TRACK REF Q400 SRM 51-42-05.  INSTALLED NEW SEAT TRACK NR 9 REF Q400 SRM 51-42-05 AND 51-40-15.
